Best Ibuprofen

Stops pain at the site of inflammation.
Reviews
Find Best Price at Amazon"Advil is my go-to for pain relief!"
"I suffer from aches and pains and occasional back pain so I need it as a pain reducer."
"Suffer from chronic headaches and Advil has always been my go-to for pain relief. When I feel one coming on, I take a couple of Advil and then I rub the Thermachill onto my temples and I feel this really awesome warming sensation that sort of numbs the pain of my headache."
"I have shoulder and knee issues and this product is the only one that works the best."
"This is my go to pain reliever."
"I know, I know, the active ingredient is the same, it should not matter (I would be the first to make that argument), but the name brand really does help with pain more than generic - not sure if I would have believed if I hadn't experienced it for myself."
"Advil is my go-to Otc pain pill...much cheaper on Amazon...I like the pills better than the liqigels because...not to be gross...but I vomited up the liquid in them and thought my stomach was on fire..."
"I included hand sanitizer, Shout wipes, bandaids, lotion, chapstick, breath mints, compact mirrors, etc."

Easy to carry, these Advil two-tablet packets sold in a 50-count case are perfect for travel, wedding gift bags, or any other on the go/portable need.
Reviews
Find Best Price at Amazon"Advil is my go-to for pain relief!"
"I suffer from aches and pains and occasional back pain so I need it as a pain reducer."
"Suffer from chronic headaches and Advil has always been my go-to for pain relief. When I feel one coming on, I take a couple of Advil and then I rub the Thermachill onto my temples and I feel this really awesome warming sensation that sort of numbs the pain of my headache."
"I have shoulder and knee issues and this product is the only one that works the best."
"This is my go to pain reliever."
"I know, I know, the active ingredient is the same, it should not matter (I would be the first to make that argument), but the name brand really does help with pain more than generic - not sure if I would have believed if I hadn't experienced it for myself."
"Advil is my go-to Otc pain pill...much cheaper on Amazon...I like the pills better than the liqigels because...not to be gross...but I vomited up the liquid in them and thought my stomach was on fire..."
"I included hand sanitizer, Shout wipes, bandaids, lotion, chapstick, breath mints, compact mirrors, etc."

If you have tough pain like headaches, back pain, muscle pain and other body pains, Advil Liqui-Gels relieve pain faster and better than other OTC pain relievers*. ER doctors rely on the medicine in Advil for their own aches and pain . Based on a survey of ER doctors. * The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Advil® Liqui-Gels® relieve headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and body aches & pains of the flu. Active ingredient (in each capsule). Purpose Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)*. Pain reliever/Fever reducer. (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug Uses temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis. stomach bleeding warning applies to you you have problems or serious side effects from taking pain relievers or fever reducers you have a history of stomach problems, such as heartburn you have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma you are taking a diuretic. pain gets worse or lasts more than 10 days fever gets worse or lasts more than 3 days redness or swelling is present in the painful area any new symptoms appear. do not take more than directed the smallest effective dose should be used adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist if pain or fever does not respond to 1 capsule, 2 capsules may be used do not exceed 6 capsules in 24 hours, unless directed by a doctor children under 12 years: ask a doctor. Advil® Works Differently To Provide Trusted Pain Relief While there are many pain relievers available for sale without a prescription, it is important to know the differences between them. The pain reliever in Advil is ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAIDs), which also includes aspirin and naproxen sodium. Clinical studies have shown that when taken as directed, Advil is a safe and effective pain reliever. For 25 years, patients and doctors have trusted Advil to deliver fast and long-lasting relief from many kinds of acute pain – headache, muscle aches, backache and minor arthritis pain. No other over-the-counter pain reliever has been proven stronger or to last longer on pain than Advil. Liquid fast pain relief.
Reviews
Find Best Price at Amazon"I've taken the tablet version of Advil off and on for several years for arthritis."
"However, after a few years, I developed an arrhythmia, and after ruling out one thing after another, we decided Aleve was the culprit. One Advil is sufficient to assist with my back pain, and it is even better when I use Liqui-Gels."
"We've use other pain/fever reducers and this one works the best for us."
"Use every day great value not to mention the home delivery convenience."
"They help with headaches, neckaches, all over aches & pain."
"These work well, without upsetting my intestines (whereas the non-liqui Advils seem to upset my intestines after taking a few of them)."
"I am a big fan of the liquid gels and feel that they make a difference."
"Live on Advil not good but true. Huge difference w inflammation for me."
Best Baby & Children Pain Relief

For ages 2-11. Fever Reducer Pain Reliever. Alcohol Free. Aspirin Free. Ibuprofen Free. Cherry Flavor. New label information. Compare to active ingredients of Children's Tylenol® Suspension Liquid. 100% Satisfaction Guaranteed. perrigo.com. Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache.
Reviews
Find Best Price at Amazon"The dye for this was far too intense and discolored the milk/formula we added it to."
"works well; no side effects."
"Luckily I was supervising him as he brought it to me, and I'm so glad I know the childproof cap doesn't work well enough."
"I’m giving this five stars, not because I think the product itself is so spectacular, but because this particular brand is pretty much identical to the mainstream brand which is so much more expensive."
"If the fever gets to 101 F I get the medicine out."
"This Good Sense acetaminophen children's pain reliever liquid contains the same exact ingredients as the more expensive brand name Children's Tylenol."
"The spill-proof topper can be pulled out and discarded if you prefer to pour into the measuring cup or to use a medicine dropper that needs to go into the bottle."
"This generic acetaminophen children's pain reliever has saved us a lot of tears, up-all-night experiences, and money."
Best Naproxen Sodium

Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold; temporarily reduces fever.
Reviews
Find Best Price at Amazon"I found this which appears to be the same product at a much cheaper rate."
"Commenting on OTC meds doesn't lend itself to a lot of expansion, but I am pleased to share that the GoodSense Naproxen Sodium Caplets purchase is one of several re-buys I have made of this product."
"It also helps me to forget most of my bunion pain I have in my foot."
"Chose this over the leading brand simply for amount and cost."
"If you suffer from horrible cramps during that "time of the month" these pills not only relieve the pain but also shorten the length of your "friend's" visit."
"It will leave eventually and for me at least entirely but it takes about 1 hour for the pill to work so give it some time and you won't regret."
"Having reached my elevated years on this planet I am amongst the people that have those nasty aches and pains."
"These are the "take one or two every twelve hours" OTC nonsteroidal anti-inflammatory drug (NSAID), the little blue guys."
Best Acetaminophen

Excedrin Migraine medicine is the first nonprescription migraine pain reliever that combines acetaminophen and aspirin, along with caffeine to relieve migraine symptoms. Excedrin Migraine starts to relieve migraine pain in 30 minutes. Specialized triple action formula combines 2 pain fighters plus 1 amplifier.
Reviews
Find Best Price at Amazon"Excedrin has always been the best for migraines these stay right in one of my cup holders so whenever I get a migraine they get the job done quick which is nice cause everyone that gets a migraine knows that they are not fun at all."
"Only product that helps get rid of my migraines!"
"Gets rid of my headaches/migraines quickly and I love that they make them in gel tabs."
"This is the best for tension headaches."
"One of the only things that will get rid of my migraines."
"These pills are a great preventive medicine for anyone who suffers from migraines."
"Excedrin for migraines is the best, great competitive price, headache gone within 30 minutes, fantastic."
"These work great for my migraines... when I wake up in the middle of the night with a bad headache, I take two (that's the max you can take in 24hrs) and it works fast..."